Alert archive / Wyoming / High Wind Warnings in 2009
High Wind Warning 10, NWS Riverton, WY
NWS Riverton, WY issued this high wind warning at Oct 30, 2009, 2:48 PM MDT for Park County, Wyoming. It took effect at Oct 30, 2009, 3:00 PM MDT. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2009, 2:48 PM MDT (20:48 UTC)
- In effect from
- Oct 30, 2009, 3:00 PM MDT
- Expired
- Oct 31, 2009, 12:00 PM MDT
- In force
- 21 hr
- Issued by
- NWS Riverton, WY
County Park County, WY
The radar
The Billings radar (KBLX), 167 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1476 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 291 m²/s²
- 0-3 km storm-relative helicity
- 296 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KRIW 302048 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 248 PM MDT FRI OCT 30 2009 ...VERY STRONG WINDS EXPECTED IN THE CODY FOOTHILLS THROUGH SATURDAY MORNING... .THE COMBINATION OF AN INCREASING PRESSURE GRADIENT ACROSS NORTHWEST WYOMING AND INCREASING WINDS NEAR AND BELOW MOUNTAIN TOP WILL LEAD TO VERY STRONG WINDS ACROSS THE CODY FOOTHILLS THROUGH SATURDAY MORNING. THE STRONGEST WINDS WILL BE NEAR AND JUST DOWNWIND OF THE AREA CANYONS. WYZ003-311000- /O.UPG.KRIW.HW.A.0008.091030T2100Z-091031T1800Z/ /O.NEW.KRIW.HW.W.0010.091030T2100Z-091031T1800Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 248 PM MDT FRI OCT 30 2009 ...HIGH WIND WARNING IN EFFECT UNTIL NOON MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL NOON MDT SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST WINDS ARE EXPECTED TO INCREASE INTO THE EVENING AND CONTINUE THROUGH SATURDAY MORNING ACROSS PORTIONS OF THE CODY FOOTHILLS. SUSTAINED WINDS OF 30 TO 40 MPH ARE EXPECTED WITH GUSTS UP TO 65 MPH ALONG CLARKS FORK CANYON ROAD ON THE SOUTH SIDE OF CLARK AND ALONG HIGHWAY 120 BETWEEN CLARK AND THE CHIEF JOSEPH HIGHWAY. ANOTHER AREA OF VERY STRONG WINDS WILL DEVELOP JUST SOUTHWEST OF CODY NEAR BUFFALO BILL RESERVOIR. THESE HIGH WINDS WILL LIKELY BLOW ACROSS HIGHWAY 120 JUST SOUTH OF CODY AND ALSO ACROSS THE ELEVATED AREAS ON THE EAST SIDE OF CODY. MOST OF CODY WILL LIKELY SEE WEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. MOST OF CLARK WILL LIKELY SEE SEVERAL BOUTS OF GUSTY WINDS WITH THE STRONGER WINDS LIKELY STAYING ALONG AND SOUTH OF THE CLARKS FORK CANYON ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SKRBAC
3 follow-up statements
000 WWUS75 KRIW 310826 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 226 AM MDT SAT OCT 31 2009 ...VERY STRONG WINDS EXPECTED IN THE CODY FOOTHILLS THROUGH THIS MORNING... .THE COMBINATION OF A STRONG PRESSURE GRADIENT ACROSS NORTHWEST WYOMING AND STRONG WINDS NEAR AND BELOW MOUNTAIN TOP WILL LEAD TO CONTINUED VERY STRONG WINDS ACROSS THE CODY FOOTHILLS THROUGH SATURDAY MORNING. THE STRONGEST WINDS WILL BE NEAR AND JUST DOWNWIND OF THE AREA CANYONS. WYZ003-311630- /O.CON.KRIW.HW.W.0010.000000T0000Z-091031T1800Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 226 AM MDT SAT OCT 31 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY. WEST WINDS ARE EXPECTED TO CONTINUE THROUGH NOON TODAY ACROSS PORTIONS OF THE CODY FOOTHILLS. SUSTAINED WINDS OF 30 TO 40 MPH ARE EXPECTED TO CONTINUE WITH GUSTS UP TO 65 MPH ALONG CLARKS FORK CANYON ROAD ON THE SOUTH SIDE OF CLARK AND ALONG HIGHWAY 120 BETWEEN CLARK AND THE CHIEF JOSEPH HIGHWAY. ANOTHER AREA OF VERY STRONG WINDS WILL CONTINUE JUST SOUTHWEST OF CODY NEAR BUFFALO BILL RESERVOIR. THESE HIGH WINDS WILL LIKELY BLOW ACROSS HIGHWAY 120 JUST SOUTH OF CODY AND ALSO ACROSS THE ELEVATED AREAS ON THE EAST SIDE OF CODY. MOST OF CODY WILL LIKELY SEE WEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. MOST OF CLARK WILL LIKELY SEE SEVERAL BOUTS OF GUSTY WINDS WITH THE STRONGER WINDS LIKELY STAYING ALONG AND SOUTH OF THE CLARKS FORK CANYON ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ LIPSON
000 WWUS75 KRIW 310850 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 250 AM MDT SAT OCT 31 2009 ...VERY STRONG WINDS EXPECTED IN THE CODY FOOTHILLS THROUGH THIS MORNING... .THE COMBINATION OF A STRONG PRESSURE GRADIENT ACROSS NORTHWEST WYOMING AND STRONG WINDS NEAR AND BELOW MOUNTAIN TOP WILL LEAD TO CONTINUED VERY STRONG WINDS ACROSS THE CODY FOOTHILLS THROUGH THIS MORNING. THE STRONGEST WINDS WILL BE NEAR AND JUST DOWNWIND OF THE AREA CANYONS. WYZ003-311800- /O.CON.KRIW.HW.W.0010.000000T0000Z-091031T1800Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 250 AM MDT SAT OCT 31 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY. WEST WINDS ARE EXPECTED TO CONTINUE THROUGH NOON TODAY ACROSS PORTIONS OF THE CODY FOOTHILLS. SUSTAINED WINDS OF 30 TO 40 MPH ARE EXPECTED TO CONTINUE WITH GUSTS UP TO 65 MPH ALONG CLARKS FORK CANYON ROAD ON THE SOUTH SIDE OF CLARK AND ALONG HIGHWAY 120 BETWEEN CLARK AND THE CHIEF JOSEPH HIGHWAY. ANOTHER AREA OF VERY STRONG WINDS WILL CONTINUE JUST SOUTHWEST OF CODY NEAR BUFFALO BILL RESERVOIR. THESE HIGH WINDS WILL LIKELY BLOW ACROSS HIGHWAY 120 JUST SOUTH OF CODY AND ALSO ACROSS THE ELEVATED AREAS ON THE EAST SIDE OF CODY. MOST OF CODY WILL LIKELY SEE WEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. MOST OF CLARK WILL LIKELY SEE SEVERAL BOUTS OF GUSTY WINDS WITH THE STRONGER WINDS LIKELY STAYING ALONG AND SOUTH OF THE CLARKS FORK CANYON ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ LIPSON
000 WWUS75 KRIW 311755 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1155 AM MDT SAT OCT 31 2009 WYZ003-311900- /O.EXP.KRIW.HW.W.0010.000000T0000Z-091031T1800Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 1155 AM MDT SAT OCT 31 2009 ...HIGH WIND WARNING WILL EXPIRE AT NOON MDT TODAY... THE HIGH WIND WARNING WILL EXPIRE AT NOON MDT TODAY. WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE STILL EXPECTED THIS AFTERNOON AND EVENING BUT THE THREAT OF THE STRONGER WINDS HAS DIMINISHED. THEREFORE...THE NATIONAL WEATHER SERVICE WILL ALLOW THE HIGH WIND WARNING FOR THE CODY FOOTHILLS TO EXPIRE AT NOON. ANOTHER BOUT OF STRONG WINDS IS EXPECTED TO DEVELOP ALONG THE EAST SLOPE OF THE ABSAROKA MOUNTAINS THIS EVENING WHEN WIND GUSTS OF 60 TO 70 MPH ARE POSSIBLE. THESE STRONGER WINDS ARE NOT EXPECTED TO MAKE IT DOWN INTO THE CODY OR CLARK AREA BUT WIND GUSTS TO 40 MPH ARE CERTAINLY POSSIBLE THROUGH THE EVENING HOURS. $$ SKRBAC
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Oct 30, 10:02 AM MDT, 4 hours 46 minutes earlier.
Area forecast discussion, Oct 30, 10:02 AM MDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 1002 AM MDT FRI OCT 30 2009 SHORT TERM...TODAY THROUGH SUNDAY NIGHT UPDATED TO CANCEL THE BLOWING SNOW ADVISORY FOR THE EAST SLOPE OF THE WINDS AND THE GREEN MTNS...RATTLESNAKE RANGES. WINDS ARE BLOWING 15 TO 30 MPH BUT NO SNOW IS REPORTED TO BE BLOWING AROUND VIA WEBCAMS OR WYDOT. WINDS WILL LIKELY INCREASE SOME THIS AFTERNOON BUT BASED ON WHAT WERE SEEING NOW ONLY AREAS OF BLOWING SNOW ARE EXPECTED. ALSO EXTENDED THE HIGH WIND WATCH FOR THE CODY FOOTHILLS FROM 3 PM THIS AFTERNOON THROUGH SATURDAY MORNING. STRONG BACKING WIND SIGNATURE IS INDICATED OVERNIGHT INTO SATURDAY WITH 30-40KT MTN TOP FLOW AND GOOD THERMAL GRADIENT FOR GRADIENT FLOW AND A SMALLER CHANCE OF MTN WAVE ACTION WITH POTENTIAL STABLE LAYER NEAR MTN TOP. FROUDE CALCULATION DOES NOT SUPPORT MTN WAVE TONIGHT OR SATURDAY MORNING BUT GAP FLOW SIMULATOR DOES AT THE MOUTH OF THE CLARKS FORK AND POSSIBLY JUST SOUTH OF CODY AND AROUND THE SOUTH SIDE OF BUFFALO BILL RESERVOIR. THE TROUGH THAT GAVE THE SIGNIFICANT SNOWFALL TO THE THE SOUTHEAST THIRD OF OUR CWA IS EXITING THE AREA AS IT TRACKS INTO THE MIDWEST. THE TREND WILL BE A BACKING AND STRENGTHENING OF OUR GRADIENT FOR A FAST ZONAL FLOW FOR THE NEXT FEW DAYS WITH FAST MOVING HARD TO TIME WEAK EMBEDDED SHORT WAVES IN THE FLOW. WEST WINDS ARE ALREADY INCREASING AT AREAS LIKE THE RATTLESNAKE RAWS WHERE WINDS HAVE BEEN GUSTING TO 40 MPH. PINEDALE HAS BEEN GUSTING FROM THE NORTHWEST AT 38 MPH. THE SURFACE AND 700MB GRADIENT WILL CONTINUE TO INCREASE TODAY AND THIS EVENING. A LOW END LOCALIZED HIGH WIND EVENT IS POSSIBLE ACROSS THE CODY FOOTHILLS LATE THIS AFTERNOON AND EVENING AS FAVORABLE BACKING WINDS WILL TAKE PLACE...THE WEST NORTHWEST GRADIENT CONTINUES TO TIGHTEN AND 35 TO 40 KNOT WINDS MOVE IN FROM THE WEST OVER YNP AND THE WESTERN ABSAROKAS AND EXIT AS 50 KNOT WINDS OVER THE NORTHERN BIG HORN BASIN. A MOUNTAIN TOP INVERSION DURING THAT TIME FRAME IS ALSO EVIDENT. INCREASED WINDS MORE OVER THE CLARKS FORK GAP AS OPPOSED TO THE SOUTH FORK OF THE SHOSHONE SINCE THE FLOW WILL HAVE MORE OF A NORTHERLY COMPONENT TO IT. FROUDE NUMBER NOT IMPRESSIVE SO WENT LOW END ON THE HIGH WINDS. THE SOUTHERN WIND CORRIDOR WILL ALSO BLOW TODAY THROUGH SATURDAY. SOUTHWEST WINDS WILL BLOW THE NEWLY FALLEN SNOW AROUND REDUCING THE VISIBILITY OVER SOUTH PASS AND THE GREEN MTNS TODAY SO THE WINTER WX ADV WILL BE IN AFFECT THOSE AREAS TODAY. AS FOR WESTERN WYOMING...ISENTROPIC LIFT FROM THE NORTHWEST UNDERWAY WITH LIGHT SNOW IN IDAHO NOW MAKING IT INTO JACKSON. SOME LIGHTER SNOW IS ALSO EXPECTED IN THE BIG HORNS TODAY AS A WEAK DISTURBANCE/VORT LOBE MOVES ACROSS THE AREA. SNOW AMOUNTS WILL BE ON THE LIGHT SIDE. WITH THE UPSLOPE COMPONENT IN WESTERN WY...OCCASIONAL FLURRIES OR LIGHT SNOW WILL CONTINUE ON SATURDAY AS WEAK DISTURBANCES AND VORT LOBES CONTINUE IN THE WESTERLY FLOW. SNOW WILL INCREASE AGAIN IN WESTERN WYOMING SATURDAY NIGHT WITH ISENTROPIC LIFT UNDERWAY FROM THE SOUTHWEST. LIGHT SNOW WILL CONTINUE IN WESTERN WY AND WILL BREAK OUT IN THE BIG HORN MTNS SUNDAY AS AN UPPER TROUGH MOVES ACROSS THE AREA AND AN ASSOCIATED COLD FRONT PUSHES SOUTH ACROSS NORTHERN WY. INCREASED POPS SLIGHTLY IN NORTHERN WY SUNDAY. LONG TERM...MONDAY THROUGH FRIDAY NW FLOW ALOFT MONDAY THROUGH WEDNESDAY PER THE GFS/ECMWF MODELS. STILL SOME UNCERTAINTY ABOUT MOISTURE IN THE NW FLOW THAT WOULD IMPACT THE NW MTS AND NORTHERN PART OF THE BIGHORN MTS. HAVE MADE A FEW ADJUSTMENTS TO THE PRECIP CHANCE IN THESE AREAS THROUGH WED. OTHERWISE IT WILL BE DRY FOR THE REST OF THE REGION THROUGH WED. THE UPPER RIDGE AXIS MOVES OVER THE AREA ON THURS WHICH SHOULD PROVIDE DRY WEATHER FOR ALL AREAS. WEST TO SOUTHWEST FLOW ALOFT ON FRI WITH DRY WEATHER EXPECTED. PRECIP MAY ARRIVE IN THE WESTERN MTS NEXT FRI NIGHT. BREEZY TO WINDY CONDITIONS WILL BE COMMON IN THE NORMAL WIND CORRIDORS THROUGH WEDNESDAY AND THEN AGAIN FRIDAY. TEMPS WILL BE MILD NEXT WEEK WITH WARMING OF HIGHS NEXT WED THROUGH FRI. VALLEY INVERSIONS AND SHORTER DAYS WILL LIKELY PREVENT HIGHS FROM REACHING FULL POTENTIAL IN SOME BASINS. HAVE MADE ADJUSTMENTS TO HIGHS EACH DAY. OVERALL QUIET WEATHER START TO NOVEMBER AFTER AN ACTIVE OCTOBER. AVIATION... THE HIGH PRESSURE RIDGE OVER THE WESTERN US WILL COLLAPSE TODAY WITH INCREASING WEST FLOW ACROSS THE REGION. PACIFIC MOISTURE MOVING INTO THE WESTERN MOUNTAINS WILL PRODUCE AREAS OF SNOW SHOWERS WITH LOCAL MVFR CEILINGS AND VISIBILITIES IN THE HEAVIER SNOW SHOWERS. HIGHER MOUNTAINS WILL BE OCCASIONALLY OBSCURED. ACROSS THE SOUTH AND CENTRAL AREAS STRONG WEST SURFACE WINDS WILL DEVELOP WITH AREAS OF LOW LEVEL WIND SHEAR. OTHERWISE SOME MID AND HIGH CLOUDS WILL INCREASE EAST OF THE CONTINENTAL DIVIDE WITH VFR CONDITIONS. FIRE WEATHER... NORTHWEST TO SOUTHWEST WINDS WILL INCREASE TODAY AND CONTINUE THROUGH SATURDAY ACROSS MANY AREAS TODAY. LIGHT SNOW WILL FALL OVER WESTERN WYOMING AND THE BIG HORN MOUNTAINS MAINLY TODAY AS WELL AS SATURDAY NIGHT AND SUNDAY. SOME LIGHT RAIN IS POSSIBLE OVER THE LOWER ELEVATIONS OF NORTHERN WYOMING SUNDAY. && .RIW WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM 3 PM MDT THIS AFTERNOON THROUGH SATURDAY MORNING FOR WYZ003. && UPDATE...SKRBAC SHORT TERM...LIPSON LONG TERM...AR AVIATION...AR FIRE WEATHER...LIPSON
Hazardous weather outlook, Oct 30, 8:06 AM MDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 806 AM MDT FRI OCT 30 2009 WYZ001>020-022>030-311100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 806 AM MDT FRI OCT 30 2009 ...WINTER WEATHER ADVISORY FOR SOUTH PASS...THE GREEN MOUNTAINS AND THE RATTLESNAKE RANGE FOR BLOWING SNOW THIS AFTERNOON... ...HIGH WIND WATCH FOR THE CODY FOOTHILLS FOR LATE THIS AFTERNOON AND EVENING... .DAY ONE...TODAY AND TONIGHT A WEST WIND AT 25 TO 35 WITH GUSTS TO 50 MPH ARE POSSIBLE ALONG THE INTERSTATE 80 CORRIDOR IN SWEETWATER COUNTY TODAY. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OVER 40 MPH CAN BE EXPECTED THIS AFTERNOON FROM SOUTH PASS TO BEAVER RIM AS WELL AS THE GREEN MOUNTAINS AND RATTLESNAKE RANGE ALONG WITH CONSIDERABLE BLOWING AND DRIFTING SNOW AND LIMITED VISIBILITY. WEST WINDS OF 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE ALONG HIGHWAY 120 NORTH OF CODY IN THE VICINITY OF CLARK AS WELL AS ALONG THE CHIEF JOSEPH HIGHWAY LATE THIS AFTERNOON AND EVENING. THESE STRONG WEST WINDS MAY ALSO AFFECT THE AREA AROUND BUFFALO BILL RESERVOIR AND AREAS ON THE FAR SOUTH AND EAST END OF CODY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. TEAM RIVERTON
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 9:55 PM MDT | Winter Weather Advisory | RIW | Fremont, Natrona, Sublette, Sweetwater | 12 hr |
| Oct 30, 3:17 AM MDT | High Wind Watch | RIW | Park | 12 hr |
Nearby
High Wind Warnings in Wyoming, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.